MathSciNet Relay Station
MathSciNet bibliographic data
MR2823094 (2012d:03108) 03E15 (03C80)
Engström, Fredrik; Schlicht, Philipp Non-isomorphism invariant Borel quantifiers. Proc. Amer. Math. Soc. 139 (2011), no. 12, 4487–4496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement